Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

8 years old suffering from nasal congestion and allergies,taking claritin but not satisfied with the treatment

i HAVE AN 8 YR OLD SON THAT HAS A LOT OF CONGESTION AND IS HAVING A HARD TIME GETTING ANY OF THAT TO DRAIN??? HE DOES HAVE ALLERGIES AND TAKES CLARITIN , BUT THIS IS SEEMS TO JUST BE GETTING WORSE?
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
May be your son is having Sinusitis or Upper Respiratory Infection. Since how long does he have this Problem? In any case, he needs antibiotics, take him to a Pediatrician for further evaluation. Give him steam inhalation twice to thrice daily and let him sleep with head end elevated (Keep an extra pillow below his head). Let him take plenty of rest and plenty of fluids in form of water or fruit juices. Encourage him to rinse out his nasal passages and apply warm compresses to his face around eyes, nose and cheeks.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor